MathSciNet Relay Station
MathSciNet bibliographic data
MR1042443 82B05 (82B20 82B26)
Series, C. M.; Sinaĭ, Ya. G. Ising models on the Lobachevsky plane. Comm. Math. Phys. 128 (1990), no. 1, 63–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement